Alert archive / Missouri / River Flood Warnings in 2025
River Flood Warning 28, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 20, 2025, 8:53 PM CDT for Lincoln County, Missouri. It took effect at Apr 21, 2025, 4:51 AM CDT. It was in force for 59 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2025, 8:53 PM CDT (01:53 UTC)
- In effect from
- Apr 21, 2025, 4:51 AM CDT
- Expired
- Apr 23, 2025, 4:00 PM CDT
- In force
- 59 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
557
WGUS43 KLSX 210153
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
853 PM CDT Sun Apr 20 2025
...The National Weather Service in St Louis has issued a Flood
Warning for the following rivers in Missouri...
Mid Fork Salt River near Holliday.
Cuivre River near Troy.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC137-221400-
/O.NEW.KLSX.FL.W.0027.250421T0153Z-250424T0800Z/
/PMZM7.1.ER.250421T0124Z.250422T1200Z.250423T0600Z.NO/
853 PM CDT Sun Apr 20 2025
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO LATE WEDNESDAY
NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mid Fork Salt River near Holliday.
* WHEN...From this evening to late Wednesday night.
* IMPACTS...At 19.0 feet, Wastewater lift station begins flooding at
about this height. Water was 16 ft deep in July 2008.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Sunday the stage was 17.1 feet.
- Forecast...The river is expected to rise to a crest of 18.7
feet Tuesday morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Mid Fork Salt River
Holliday 17.0 17.1 18.7 14.4 7.7 6.4 5.8
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$
MOC113-221400-
/O.NEW.KLSX.FL.W.0028.250421T0951Z-250423T2100Z/
/TRYM7.1.ER.250421T0951Z.250422T0600Z.250422T1438Z.NO/
853 PM CDT Sun Apr 20 2025
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Cuivre River near Troy.
* WHEN...From late tonight to Wednesday afternoon.
* IMPACTS...At 23.5 feet, Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Sunday the stage was 16.6 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 23.4 feet early Tuesday morning.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Cuivre River
Troy 21.0 16.6 22.1 11.8 9.0 8.3 8.0
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
Gosselin2 follow-up statements
537
WGUS83 KLSX 211453
FLSLSX
Flood Statement
National Weather Service St Louis MO
953 AM CDT Mon Apr 21 2025
...The Flood Warning continues for the following rivers in
Missouri...
Cuivre River near Troy.
Mid Fork Salt River near Holliday.
Middle Fabius River near Ewing.
North Fabius River near Ewing.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC113-230300-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-250423T1500Z/
/TRYM7.1.ER.250421T0508Z.250421T1800Z.250422T0900Z.NO/
953 AM CDT Mon Apr 21 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Cuivre River near Troy.
* WHEN...Until Wednesday morning.
* IMPACTS...At 24.8 feet, Near this height...Second Street in Moscow
Mills begins flooding near the Byrd Street intersection.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Monday the stage was 24.1 feet.
- Forecast...The river is expected to rise to a crest of 24.3
feet this afternoon. It will then fall below flood stage late
tonight.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Cuivre River
Troy 21.0 24.1 19.6 10.1 8.5 8.0 7.8
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC137-230300-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-250423T0800Z/
/PMZM7.1.ER.250421T0124Z.250421T1215Z.250422T0600Z.NO/
953 AM CDT Mon Apr 21 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mid Fork Salt River near Holliday.
* WHEN...Until late Tuesday night.
* IMPACTS...At 19.0 feet, Wastewater lift station begins flooding at
about this height. Water was 16 ft deep in July 2008.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Monday the stage was 19.0 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 4.8 feet
Thursday, May 01.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Mid Fork Salt River
Holliday 17.0 19.0 15.9 10.0 7.4 6.1 5.4
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$
MOC111-230300-
/O.EXT.KLSX.FL.W.0033.250421T1800Z-250423T0700Z/
/EWMM7.1.ER.250421T1800Z.250422T0000Z.250422T0100Z.NO/
953 AM CDT Mon Apr 21 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO LATE TUESDAY
NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Middle Fabius River near Ewing.
* WHEN...From this afternoon to late Tuesday night.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Monday the stage was 11.5 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 12.1 feet this evening. It will
then fall below flood stage this evening.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Middle Fabius River
Ewing 12.0 11.5 10.3 4.9 3.2 2.7 2.7
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC111-230300-
/O.EXT.KLSX.FL.W.0034.250421T2149Z-250423T1320Z/
/EWNM7.1.ER.250421T2149Z.250422T0000Z.250422T0720Z.NO/
953 AM CDT Mon Apr 21 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...North Fabius River near Ewing.
* WHEN...From this afternoon to Wednesday morning.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Monday the stage was 10.1 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 11.4 feet this evening. It
will then fall below flood stage just after midnight tonight.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
North Fabius River
Ewing 11.0 10.1 10.3 5.4 3.3 3.0 3.0
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
Carney784
WGUS83 KLSX 220101
FLSLSX
Flood Statement
National Weather Service St Louis MO
801 PM CDT Mon Apr 21 2025
...Observed flooding changed to Minor severity and increased in
duration for the following rivers in Missouri...
Middle Fabius River near Ewing.
...The Flood Warning is extended for the following rivers in
Missouri...
Mid Fork Salt River near Holliday.
...The Flood Warning is cancelled for the following rivers in
Missouri...
North Fabius River near Ewing.
Cuivre River near Troy.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC111-220215-
/O.CAN.KLSX.FL.W.0034.000000T0000Z-250422T0101Z/
/EWNM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT Mon Apr 21 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the North Fabius River near Ewing.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Monday the stage was 10.8 feet.
- Forecast...The river is expected to fall to 2.9 feet Monday,
April 28.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
North Fabius River
Ewing 11.0 10.8 5.1 3.2 3.0 3.0 2.9
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC113-220215-
/O.CAN.KLSX.FL.W.0028.000000T0000Z-250422T0101Z/
/TRYM7.1.ER.250421T0508Z.250421T1515Z.250421T2252Z.NO/
801 PM CDT Mon Apr 21 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Cuivre River near Troy.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Monday the stage was 19.3 feet.
- Forecast...The river is expected to fall to 7.5 feet Monday,
April 28.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Cuivre River
Troy 21.0 19.3 10.2 8.6 8.0 7.8 7.7
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC111-231030-
/O.EXT.KLSX.FL.W.0033.000000T0000Z-250423T1016Z/
/EWMM7.1.ER.250421T1645Z.250421T2130Z.250422T0416Z.NO/
801 PM CDT Mon Apr 21 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY NIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Middle Fabius River near Ewing.
* WHEN...Until late Tuesday night.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Monday the stage was 12.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Monday was 12.4 feet.
- Forecast...The river is expected to fall below flood stage
late this evening.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Middle Fabius River
Ewing 12.0 12.2 5.2 3.3 2.7 2.7 2.6
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC137-231315-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-250423T1600Z/
/PMZM7.1.ER.250421T0124Z.250421T1215Z.250422T1400Z.NO/
801 PM CDT Mon Apr 21 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mid Fork Salt River near Holliday.
* WHEN...Until Wednesday morning.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Monday the stage was 18.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Monday was 19.2 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mid Fork Salt River
Holliday 17.0 18.2 11.5 7.7 6.3 5.7 5.4
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$
BrittWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 20, 6:42 PM CDT, 2 hours 11 minutes earlier. Its key messages:
- The threat for severe thunderstorms will continue as storms move eastward. All hazards remain possible through this evening.
- Near to above normal temperatures stretch through the upcoming week with dry conditions Monday and Tuesday. The pattern becomes active once again beginning midweek.
Area forecast discussion, Apr 20, 6:42 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
642 PM CDT Sun Apr 20 2025
.KEY MESSAGES...
- The threat for severe thunderstorms will continue as storms move
eastward. All hazards remain possible through this evening.
- Near to above normal temperatures stretch through the upcoming
week with dry conditions Monday and Tuesday. The pattern becomes
active once again beginning midweek.
&&
.SHORT TERM... (Through Tonight)
Issued at 238 PM CDT Sun Apr 20 2025
Complicated surface pattern exists currently as of 1900 UTC, with
what looks like to be the effective warm front now near
KMYJ>>KUIN. This boundary should continue to lift northward over
the next 2-3 hours, effectively putting basically the entire CWA
in the warm sector. Far northwestern counties may be the
exception, where in/around Knox county may not high enough time to
warm/destabilize given the progress of the front and the copious
clouds on visible satellite imagery in place and upstream. Low-
topped/mini supercells that rode the warm front have
weakened/dissipated over the past hour. The main concern is then
turning to points upstream. Ongoing thunderstorms in southeast
Kansas and southwest Missouri are expected to grow upscale, with
both some embedded supercells and bowing segments expected through
the afternoon hours.
Tornadoes are the main concern through early this evening,
followed by damaging winds of 70+ mph given the mostly linear
storm mode and lack of deeper instability. Cannot rule out some
marginally severe hail, but earlier supercells that moved through
parts of central Missouri only managed very small hail. Storms in
southwest Missouri are expected to reach parts of central Missouri
by about 2200 UTC, spreading east/northeast with time. By around
0100 UTC, they should reach the Mississippi River. There is still
the expectation for a weakening trend near or not too long after
storms cross the river due to weakening diurnal instability and
abating low-level convergence along the boundary. Around midnight,
the dryline should be moving out of the CWA, ending any lingering
threat for strong to severe convection.
Gosselin
&&
.LONG TERM... (Monday through Next Sunday)
Issued at 238 PM CDT Sun Apr 20 2025
(Monday - Monday Night)
A cool, dry day is in store for Monday as a weak ridge of surface
high pressure moves across the mid-Mississippi Valley. Highs in
the mid 60s to low 70s are forecast from north to south. After a
cloudy start to the day, the stratus should decrease from west to
east due to advection leaving at least some sunshine for the
afternoon areawide.
A seasonably cool night is on tap Monday night due to a mostly
clear sky and light winds. Lows in the 40s are forecast, with the
coolest locations in favored valley terrain in east central and
southeast Missouri.
(Tuesday - Next Sunday)
A warmup will begin on Tuesday as winds turn out of the south
behind the departing surface ridge. Highs in the mid 70s to near
80 degrees are forecast along with dry conditions once again.
A more active pattern remains likely for mid/late work week. Lots
of uncertainty remains however on specifics as timing individual
disturbances within the zonal flow aloft is extremely difficult
this far out. It still looks like the best chance (60-70+%) is
centered on Friday as a cold front comes down. Before then, there
is a lot of spread with where/when any rain would be favored with
the ECMWF/EPS on the drier side of guidance through
Thursday/Thursday night while the GFS/GEFS would suggest a wetter
period of time.
For next weekend, dry weather is favored at this time along with
temperatures closer to normal behind Friday's cold front.
Gosselin
&&
.AVIATION... (For the 00z TAFs through 00z Monday Evening)
Issued at 639 PM CDT Sun Apr 20 2025
Thunderstorms have cleared KCOU/KJEF, but will impact KUIN and
metro terminals over the next 1-2 hours. Heavy downpours with
brief visibilities to around 1SM and strong SW wind gusts of 40-50
mph are expected. Behind the storms, variable winds may be
observed for a few hours before becoming southwest and then west.
Low MVFR ceilings will come in from the west this evening before
exiting from west to east early Monday.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 20, 3:10 PM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 310 PM CDT Sun Apr 20 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-212015- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 310 PM CDT Sun Apr 20 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Showers and thunderstorms are expected through late this evening. The strongest thunderstorms will be capable of large hail, damaging winds, and tornadoes. Locally heavy rain is possible in and around thunderstorms, posing an isolated threat for flash flooding. A flash flood watch remains in effect through 1 AM tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Showers and thunderstorms are possible Tuesday night through Friday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail to the National Weather Service. Gosselin
In the hours before
Local storm report, Apr 20, 7:53 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service St Louis MO
753 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Tstm Wnd Gst 1 NW Farmington 37.79N 90.44W
04/20/2025 E60 MPH St. Francois MO Trained Spotter
via trained spotter.
&&
MRBLocal storm report, Apr 20, 7:55 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
755 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Tstm Wnd Dmg 1 SSW Park Hills 37.83N 90.54W
04/20/2025 St. Francois MO Emergency Mngr
Power lines down at Camilla St. and Polk
Ave. via EM.
&&
MRBLocal storm report, Apr 20, 8:03 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
803 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Tstm Wnd Dmg Desloge 37.88N 90.52W
04/20/2025 St. Francois MO Emergency Mngr
Powerlines down, per EM.
&&
MRBLocal storm report, Apr 20, 8:14 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
814 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM Tstm Wnd Gst Waterloo 38.33N 90.16W
04/20/2025 E65 MPH Monroe IL Broadcast Media
Near-zero visibility also reported.
&&
MRBLocal storm report, Apr 20, 8:24 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
824 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM Tstm Wnd Dmg 2 W Hecker 38.31N 90.02W
04/20/2025 Monroe IL Emergency Mngr
Power poles down.
&&
MRBLocal storm report, Apr 20, 8:25 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
825 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM Tstm Wnd Dmg 1 S Waterloo 38.32N 90.15W
04/20/2025 Monroe IL Emergency Mngr
Power poles down.
&&
MRBThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:13 PM CDT | Tornado Warning | LSX | Iron, Madison, Reynolds, Saint Francois, Washington | 47 min |
| Apr 20, 7:28 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 37 min |
| Apr 20, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Madison, Sainte Genevieve, Saint Francois, Saint Louis | 52 min |
| Apr 20, 7:56 PM CDT | Tornado Warning | LSX | Sainte Genevieve | 49 min |
| Apr 20, 8:19 PM CDT | Tornado Warning | LSX | Madison | 41 min |
| Apr 20, 8:53 PM CDT | River Flood Warning | LSX | Monroe | 49 hr |
| Apr 20, 8:57 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 60 hr |
| Apr 20, 8:57 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 67 hr |
| Apr 20, 8:57 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| Apr 21, 3:47 AM CDT | River Flood Warning | LSX | Marion | 6 hr |
| Apr 21, 7:23 AM CDT | River Flood Warning | LSX | Lewis | 23 hr |
| Apr 21, 7:23 AM CDT | River Flood Warning | LSX | Lewis | 61 hr |
| Apr 21, 11:19 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
Nearby
River Flood Warnings in Missouri, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.